# SDR AALA201702109014

- Difficulty date: January 25, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON PASSENGER CABIN FLOOR (ACCESS) PANEL 231XG (TOP LAYER). REPLACED FLOOR (ACCESS) PANEL 231XG PER SRM 53-02-00 AND IRM 9701 REV G.
